# SDR AALA202302134569

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 24,325 hours, 11,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED ELECTRICAL /  BURN SMELL SHORTLY AFTER APU FAULT., SMELL DISSIPATED QUICKLY. MAINTENANCE ACCOMPLISHED SMOKE/ODOR/FUEM TROUBLESHOOTING TASK CARD 26L00021001 AND FOUND THE G1 GALLEY AIR EXTRACTION FILTER CLOGGED. MAINTENANCE REPLACED FILTER PER AMM 25-30-00. NO ODORS NOTED.
